Cymbalta withdrawal time frame

Common Questions and Answers about Cymbalta withdrawal time frame

cymbalta

Yes well I know that when I was titrated off medications (under my psychiatrist's direction) the non specific flu like withdrawal symptoms (as they are called) lasted about a month if the titration was done at a faster rate but they always subsided in that time frame. You could ask your doctor if they would be true for you as well. However whatever symptoms they are treating will return as well so you it would be worthwhile to ask them what medication they intend to change you to.
I still really want to give Savella another go, but am going to taper off of Cymbalta waaay slower than last time. For now I am taking the Cymbalta. In my opinion it doesn't do squat for my pain, but does help with my mood and energy.
Can anyone give me a good idea of the degree of withdrawal I might go through based on my past addiction history. I have been told that each time you go through withdrawal it gets worse. I went through the worst withdrawal I could imagine (my third time, by the way) several months ago. At that point I as taking 70 to 80 10mg. Lortab a day. It took me a good month to stop withdrawing (although the initial really awful stuff was over in a few days).
5 years withdrawal was the most horendus time of my life I wanted to die sueisidel leg ached like he'll the hole time it took 3-4 weeks to feel normal then to years later knee sugary so itried tramadol is is just as bad was taking 500 mgs a day for 3 months then tryed to stop exactually.
I have heard and read several time where Clonidine (not Kl..) is used to treat withdrawal symptoms. Has something to do with controling hypertension which lessens withdrawal symptoms. Yes, have to be monitored because it can cause blood preasure and other concerns.
but for him to say he's had NO patients that complained of withdrawal symptoms after tapering off zoloft even in the correct time frame its supposed to be done? That is a downright lie. Everyone I ever spoke to who took it, had a terrible time getting off of it! And the idea that your doctor wants you to get your system "clean" before starting a new drug is total BS. You can start something right away. My guess is you need to change doctors...sorry...
time frame for all of the withdrawal symptoms to just disappear? I don't know if I can hack this. I am having severe problems concentrating at work, and I am extremely tired (even with a decent amount of sleep.) My real question is...."Why don't the doctors tell you about these effects?" My doctor said absolutely nothing about any withdrawal symptoms. I just think it would be better if they told you this stuff, so one doesn't think that they are going "crazy.
Hi Everyone, Welcome to Part 10!
Not all people experience will all withdrawal symptoms, and some people may experience others not listed here. The length of time withdrawal symptoms occur can range from a couple of days to weeks depending on how high your dose was and how long you were on the drug. Withdrawal symptoms can be reduced by discontinuing use of the drug slowly (i.e., gradually reducing the daily dose).
Hi Friends; Holy Mother of Tramadol FOG! Early morning and all morning has been ... the height of suckiness. It got better once I just cried. I felt better after that. I think now alot of the emotional stuff is hitting me. I'm not numbed by a drug and I have 5 years of emotional cellular storage to work thru I think. May I Trust Higher Power to restore me to sanity!? I got an email this morning from my Mother who says she's coming here in September? I can't even think that far in advance.
Welcome to Part 6! Please make yourself at home!
Hello Everyone! Well done! Well Played! Welcome to a New Thread!
I've been on them for years and was wondering about how long should i attempt to reduce over what time frame, as experienced ssri withdrawl before which was'nt pretty and been attempting to do it myself, by commencing something else (dosulepin) and feel shaky after just reducing my dosage after 2 runs running. What have other people's experiences of this been??
I was on it for 3 weeks and then I happened to find a website that was dedicated to dealing with Cymbalta withdrawal. People were breaking the capsule open and counting the hundreds of little balls inside in order to taper a few at a time and avoid horrible brain zaps and other withdrawal effects. I've been afraid of antidepressants ever since.
I get side effects, everyone does from antypical anti-psychotics. Mine are feeling tired all the time (less since I switched to XR), weight gain (yes it does oh boy does it ever - not as bad as Zyprexa but you need to watch the appetite) dry mouth, runny nose, stomach upsets at times. I take longer to get moving in the morning but caffeine is a saviour. Oh and it brought on my Diabetes - i was pre-diabetic and its of note that it can do that to people who are pre but not yet diabetic.
Try not to let the time frame worry you. Keeping these muscles active is going to take a while.Be patient, at least you are keeping these muscles active. That is important, the rest will follow in time. When I get up from a particular spot (mostly at home) I lean on something rising one vertebrae at a time, slowly. Don't worry about what this looks like, it is the best way to adjust your posture.
We knew to be careful withdrawing since she'd had withdrawal symptoms start when she was late taking a dose one time. This taper schedule has been working for her but is faster than some can tolerate. She went from 10mg to 7.5mg for two weeks to 5mg for one month and then has been going down .5mg (yes ½ mg) every two weeks and is now ready to go down to her last .5mg step.
I doubt that the symptoms you are experiencing are related in any degree to withdrawal. If you are recovering from a MVA or any accident, it will take you time for your strength to return. Not only physically but there are always some emotional issues that are tied with trauma. It's not clear to me why you are posting in the addiction forum, though it is a great community, it is usually for those with addiction issues. Have you been addicted to medications in the past?.....
Xanax, sleepers,m valium, muscle relaxers,gabapentin, cymbalta etc. I have MS/Fibro, DDD/DJD, COPD, Asthma, emphezema an many other problems, BUT the worst part was I almost lost my mind. Luckily with the help of MY GOD I lived thru the doctor induced OVERDOSE, clinically dead for 7 days.. Now being off all the meds I'm in the 4th day of acute withdrawals an counting down. Would love to find others who have done the same or thin king of doing the same. God Bless an thanks for listening!!!!!
But no one should have to suffer withdrawal either. Thanks in advance for anyone who takes the time reading this. I know it's long. I just want to do the right thing.
What should I expect over the next few weeks (months?) as far as withdrawal symptoms go? Will it be necessary to take time off work? I already feel slightly irritable, and a bit physically ill (fever, chills, etc.), but it's only the first day (taking 1.5 MG). How bad is/can this get?
Have you changed any othe rmedication in the same time frame that maybe could be accounting for the weight gain instead of the patch? Lyrica? Savella? Cymbalta? I only mention those because I know all three of them can definitely cause weight gain. I agree, if you're not comfortable with or feel like you're not getting the best care from your current doctor, it's a good idea to look around to see if you can find another one. When is your next appointment with your current doc?
I've already written out a tapering schedule so I'll be med free and hopefully withdrawal free by the time the kids get back so I can enjoy the rest of their summer with them..Just Remember ....If you are walking through hell... Keep walking, And you are not alone on this walk....I'll meet you on the other side.
The article was originally designed for methadone withdrawal but the natrual suppliments and vitamins are essential for lessening the effects of withdrawal and will shorten the length of time that you will have to go through them. You will also need to get some protein powder...This stuff is loaded with the essential amino acids and good lean protein that your body needs to heal. You obviously have experience with withdrawal and what you need to do to get sober....
Effexor did help me with anxiety, as did zoloft. I now take cymbalta, for depression, and when I cycle from time to time into an anxiety phase, sometimes I'm given xanax, which I like for that "I think I'm dying" terror, or Ativan for "life is hopeless and meaningless" despair. I have not experienced any withdrawal from these meds. Your xanax is a very low dose.
MedHelp Health Answers